# SDR VNAA9606011

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3150 · Central Warning
- Part: Fuel Press Warn
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CREW ABORTED TAKEOFF AFTER BEING ALERTED BY A FUEL LOW PRESSURE CAS MESSAGE.  AIRCRAFT RETURNED TO THE TAXI WAY.  CREW CLEARED THE CAS MESSAGE, CONDUCTED ENGINE FULL  POWER CHECKS IAW AFM, CAS MESSAGE DID NOT ILLUMINATE.  ALL SYSTEMS CHECKED GOOD CREW CONTINUED ON WITH THE FLIGHT.
